4-Transitivity and 6-figures in some Moufang-Klingenberg planes


ÇELİK B. , AKPINAR A. , Ciftci S.

MONATSHEFTE FUR MATHEMATIK, vol.152, no.4, pp.283-294, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 152 Issue: 4
  • Publication Date: 2007
  • Doi Number: 10.1007/s00605-007-0477-1
  • Title of Journal : MONATSHEFTE FUR MATHEMATIK
  • Page Numbers: pp.283-294
  • Keywords: Moufang-Klingenberg plane, 4-transitivity, projective collineation

Abstract

In this paper, the Moufang-Klingenberg plane over a local alternative ring R of dual numbers is studied. It is shown that its collineation group is transitive on quadrangles. It is therefore shown that the coordinatization of these Moufang-Klingenberg planes is independent of the choice of the coordinatization quadrangle. Also, the concept of 6-figures is extended to these Moufang-Klingenberg planes and it is shown that any 6-figure corresponds to only one inversible m epsilon R.